Login      Sign Up
 

Q. Can drinking too much soda cause gastritis?


 

Hi doctor,

I have been drinking soda four times a day instead of drinking water. I did not drink water for a month. I eat a lot of junk food and lots of dairy milk. After a couple of weeks, I noticed a mild stomach discomfort accompanied by excessive belching and passing gas, constipation, pain in the left upper quadrant that sometimes radiates to the chest. There is bloating, pain below the center of the diaphragm, dizziness whenever there is a feeling of pressure in the abdomen and there is back pain. Whenever I squeeze the center of my back I feel the pressure in front of my abdomen, my left side of the ribcage and whenever I press on it I can feel the air bubbles moving in my intestines and there is belching.


Related Questions:
Is Pantoprazole allergy something to be concerned about?
Would fundoplication help gastritis?
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
 

Dr. Akant Kaushal
MBBS ., FELLOWSHIP IN APPLIED NUTRITION
Nutritionist

Hello,

Welcome to icliniq.com.

Your symptoms of pain in the left upper quadrant, pain in the diaphragm are all suggestive of gastritis, which is due to over-consumption of junk foods and soda. Drink as much water as you can but not immediately after meals. Try to eat small frequent meals. Eat a lot of fruits and vegetables, it will relieve the problem of constipation. Avoid or consume minimal oily and spicy foods. Avoid smoking and drinking. Do some physical activity daily for at least 30 minutes. For a few days, you can take capsule Pantoprazole 40 mg half an hour before breakfast once a day to relieve your acute signs of gastritis.

For more information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is Pantoprazole allergy something to be concerned about?
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »
Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications. Also, this allergy is nothing to worry about as long as you av...  Read Full »
 
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »
 
Would fundoplication help gastritis?
Query: Hello doctor, I have been struggling with pressure under my ribs and tightness in my chest for 5 years. It is on and off, but mostly it gives me a hard time to come through. I feel hard to belch often. I have taken Esomeprazole and Nexium to keep the reflux down, but the tightness and other awful ...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have carefully worked through your health query and can well understand your issues. Yes, it seems to be due to GERD (gastroesophageal reflux disease), simply the acid reflux. It has caused damage to the esophagus and other parts of the body too. Hiatal hernia...  Read Full »
 
Can constipation be related to high sugar levels?
Query: Hello doctor, I am a 53-year-old female. I had gestational diabetes and 11 years later my sugar levels were high so started taking Glycomet. However, the fasting sugar level in the morning is always high and PP is less than fasting. Recent HbA1c is 6.9. Do I have to continue medicine? I walk daily ...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hi, Welcome to iclinq.com. Diabetes is not curable but controllable. The first line in the management of type 2 diabetes is lifestyle modifications. Fasting should not be higher than 110, postprandial should not be higher than 140, and HbA1c should not be higher than 7.5. My advice: Healthy di...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Placenta Previa and Low-Lying Placenta
This article talks about a condition in pregnancy where the placenta lies lower than usual, known as placenta previa and ...Read more »
What Are the Alternatives to Wearing Glasses?
So, you have been told to wear glasses, but you do not want to wear them. What are the options available to you now? Thi ...Read more »
Smart Ways to Lose Weight
Following a strict diet and exercise routine can be a difficult task for many. This article will explain how you can sma ...Read more »
 
 

Also Read Answers From